Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 19, 2013, 8:37 PM EDT for Haralson County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2013, 8:37 PM EDT (00:37 UTC)
- Expired
- Aug 19, 2013, 9:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
794
WWUS82 KFFC 200037
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT MON AUG 19 2013
GAZ030-041-200115-
837 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND HARALSON
COUNTIES UNTIL 915 PM EDT...
AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND A FEW THUNDERSTORMS FROM AROUND EUBANK LAKE TO
TALLAPOOSA...MOVING EAST AT 5 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
SOUTHERN POLK AND NORTHERN HARALSON COUNTIES...INCLUDING AREAS
AROUND TALLAPOOSA...FELTON...BUCHANAN...EUBANK LAKE AND DRAKETOWN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RAPIDLY RISING
WATER ON SMALL CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3394 8532 3395 8505 3391 8505 3390 8503
3381 8504 3379 8507 3371 8527 3376 8534
TIME...MOT...LOC 0035Z 265DEG 5KT 3388 8513 3381 8520
3377 8527
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 8:00 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 19, 8:00 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 800 PM EDT MON AUG 19 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... WARM...MOIST AIRMASS REMAINS IN PLACE ACROSS THE STATE...WITH A WET SHORT TERM PERIOD EXPECTED. WARM FRONT REMAINING ACROSS THE STATE TODAY WILL MOVE NORTHWARD SOMEWHAT THROUGH TUESDAY AS AN ACTIVE UPPER TROUGH REMAINS TO THE WEST TODAY. PRECIP ACTIVITY THROUGH THE EVENING WILL BE FOCUSED ALONG THE FRONTAL BOUNDARY...AND HAVE KEPT POPS HIGHER /GOOD CHANCE TO LIKELY/ ACROSS THE SOUTHERN PORTIONS OF THE CWA. EXPECT MORE ISOLATED CONVECTION NORTH OF THE BOUNDARY...AND HAVE KEPT CHANCE POPS SLIGHTLY LOWER. AMPLE CLOUD COVER THIS MORNING HAS SINCE SCATTERED OUT...ALLOWING INSTABILITY TO RISE ACROSS MUCH OF THE AREA. THUNDERSTORM ACTIVITY THROUGH THE SHORT TERM WILL BE TIED CLOSELY TO LEVEL OF DIURNAL HEATING ALLOWED DUE TO CLOUD COVER. WITH DEW POINTS INTO THE 70S ACROSS MUCH OF THE AREA...AND PW VALUES NEAR 2.0 INCHES OR HIGHER...EXPECT PERIODS OF HEAVY RAIN IN THE CONVECTION. AFTER A SLIGHT DECREASE IN POPS OVERNIGHT...CONTINUE WITH GOOD CHANCE TO LIKELY POPS ACROSS THE AREA TUESDAY AS OVERALL DIRTY PATTERN PERSISTS. DEEP TROPICAL MOISTURE PLUME WILL REMAIN ACROSS THE STATE...AND SCATTERED TO NUMEROUS CONVECTION IS EXPECTED AGAIN LATE MORNING THROUGH THE EVENING HOURS. EXPECT CONVECTION TO FOCUS ALONG THE AMPLE OUTFLOW BOUNDARIES AND THE WARM FRONT...PERSISTING ACROSS THE STATE FROM TODAY. FLASH FLOOD WATCH DOES GO THROUGH 8 PM TONIGHT. AT THIS TIME...SHORT TERM PRECIPITATION TOTALS /OVERNIGHT AND THROUGH TUESDAY/ ARE EXPECTED TO BE WIDESPREAD UP TO 1.0 INCHES ACROSS THE FAR SOUTHEASTERN CWA. WITH FLASH FLOOD GUIDANCE VALUES IN THAT AREA IN THE 2-2.5 INCHES IN 1 HOUR RANGE...WILL HOLD OFF ISSUING OR EXTENDING THE FLASH FLOOD WATCH AT THIS TIME. THAT BEING SAID...FLASH FLOOD POTENTIAL IS TIED TO PRECIPITATION TOTALS OBSERVED TODAY...AND WILL ALLOW EVENING AND OVERNIGHT SHIFT TO DETERMINE WHETHER A NEW WATCH IS NECESSARY. LOCALLY HIGHER AMOUNTS CAN BE EXPECTED...ESPECIALLY WITH TRAINING STORMS. 31 .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... BUMPED POPS UP SOME INTO THURSDAY WITH ALL THE MOISTURE AND INCREASED AFTERNOON INSTABILITY. OTHERWISE NO MAJOR CHANGES. BDL PREVIOUS DISCUSSION... THE WET PATTERN CONTINUES INTO THE EXTENDED. THE SLOW MOVING FRONTAL BOUNDARY IS NOW OVER CENTRAL GA AND SHOULD CONTINUE MOVING SLOWLY NORTHWARD THROUGH TUE/WED. THIS FRONT WILL WEAKEN SOME BUT IT WILL STILL ACT AS A GUIDE FOR GULF MOISTURE TO MOVE NORTHWARD ACROSS THE REGION THROUGH THE END OF THE WEEK. THE WEDGE LOOKS TO FINALLY BREAK DOWN WHICH WILL ALLOW FOR A MORE DIURNALLY DRIVEN CONVECTIVE WEATHER PATTERN BEGINNING TUE AND CONTINUING THROUGH DAY 7. BEST TIMING FOR THE HEAVIEST RAIN STILL APPEARS TO BE IN THE SHORT TERM BUT DEEP TROPICAL MOISTURE REMAINS OVER THE REGION THROUGH WED/THU WITH PRECIPITABLE WATERS IN THE 1.5 TO 2.0 INCH RANGE THROUGH THU. PRECIPITABLE WATERS GET BELOW 1.3 INCHES BY FRIDAY MORNING AS THE DEEPER MOISTURE MOVES NORTH AND EAST OF THE STATE. TEMPS WILL BEGIN TO REBOUND TUE AND BE BACK TO NEAR SEASONAL NORMS BY THU/FRI. 01 && .AVIATION... 00Z UPDATE... ISOLATED SHOWERS CONTINUE OVER SOME NORTHERN LOCATIONS...IN THE VICINITY OF RYY AND FTY...BUT EXPECTED TO DISSIPATE IN THE NEXT HOUR OR TWO. THEN GENERALLY VFR CONDS UNTIL 02Z AND LOWERING TO LIFR CIGS 003OVC-005OVC AT 08Z-14Z. VSBYS LOWERING TO 3SM-5SM 08Z-14Z. ALL THE MOISTURE AROUND THE AREA...DEWPOINTS IN THE 70S...SHOULD GREATLY ASSIST THE DEVELOPMENT OF THE LIFR CONDS...AND IMPROVING CONDS AFTER 14Z AS THE HEATING GETS STARTED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF THE LIFR CONDS DEVELOPMENT. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 83 69 83 / 40 60 60 70 ATLANTA 70 83 70 83 / 40 60 60 70 BLAIRSVILLE 65 80 67 80 / 40 60 60 70 CARTERSVILLE 69 84 70 84 / 50 60 60 70 COLUMBUS 72 86 72 86 / 40 60 60 60 GAINESVILLE 69 82 69 82 / 50 60 60 70 MACON 71 86 70 86 / 50 60 60 50 ROME 69 85 70 85 / 50 50 50 70 PEACHTREE CITY 69 83 70 83 / 40 60 60 70 VIDALIA 72 89 72 89 / 50 60 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....BDL AVIATION...37
Hazardous weather outlook, Aug 19, 5:29 AM EDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 AM EDT MON AUG 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 529 AM EDT MON AUG 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN IS EXPECTED WHICH MAY CAUSE SOME FLASH FLOODING. ISOLATED TO SCATTERED THUNDERSTORMS COULD PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. ISOLATED STRONG STORMS CAN BE EXPECTED ALONG AND SOUTH OF A CARROLLTON TO MACON LINE BUT NOT EXPECTING ANY SEVERE STORMS THROUGH TONIGHT. DISCUSSION... A WEDGE OF HIGH PRESSURE IS WEAKENING ACROSS NORTH GEORGIA THIS MORNING WITH A WARM FRONT MOVING NORTH ACROSS CENTRAL GEORGIA. THIS FRONT IS EXPECTED TO CONTINUE MOVING NORTH THROUGH TONIGHT. TROPICAL MOISTURE AND INSTABILITY WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA. THE MAIN CONCERN REMAINS FLOODING ACROSS MOST OF THE AREA...SEE THE FLASH FLOOD WATCH /FFAFFC/ FOR MORE DETAILS...HOWEVER MODERATE INSTABILITY AND SHEAR ACROSS PORTIONS OF WEST AND CENTRAL GEORGIA WILL PROVIDE A CHANCE FOR ISOLATED STRONG STORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH LOCALIZED FLOODING AND RIVER FLOODING IS POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WITH THE STRONGER STORMS ARE POSSIBLE MAINLY ACROSS CENTRAL GEORGIA CLOSE TO THE NEARLY STATIONARY FRONTAL BOUNDARY DURING THE AFTERNOON PERIODS THROUGH THE END OF THE WEEK. DISCUSSION... A STATIONARY FRONT AND DEVELOPING UPPER LEVEL TROUGH WILL BECOME THE FOCUS FOR A WET PERIOD AS DEEP TROPICAL MOISTURE MOVES OVER THE AREA THROUGH THE END OF THE WEEK. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING THROUGH THURSDAY. A MORE DIURNALLY DRIVEN THUNDERSTORM PATTERN MAY RETURN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 19, 4:49 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT MON AUG 19 2013
GAZ096-107-192130-
449 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND
BLECKLEY COUNTIES UNTIL 530 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS FROM GOLDSBORO TO WALLACE...MOVING
SLOWLY NORTHWEST AT 5 MPH. RADAR IS INDICATED THAT 2 TO 3 INCHES IN
THE LAST HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PULASKI AND BLECKLEY COUNTIES...INCLUDING AREAS AROUND FINLEYSON...
GOLDSBORO...REBIE...BAILEYS PARK...COCHRAN...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON...MOCK SPRINGS...BROWNDALE...PAULK AND MAGNOLIA.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3218 8361 3231 8360 3239 8353 3241 8348
3246 8349 3258 8323 3246 8316 3234 8330
3232 8328 3225 8337 3222 8334 3213 8340
3212 8344 3212 8356
TIME...MOT...LOC 2048Z 144DEG 4KT 3248 8327 3233 8338
3217 8349Special weather statement, Aug 19, 5:35 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT MON AUG 19 2013 GAZ083-095-192215- 535 PM EDT MON AUG 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TWIGGS AND HOUSTON COUNTIES UNTIL 615 PM EDT... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TARVERSVILLE...MOVING NORTHWEST AT 15 MPH. THIS THUNDERSTORM HAS A HISTORY OF PRODUCING FLOODING IN BLECKLEY COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT 1 TO 1.5 INCHES OF RAIN HAS FALLEN OVER THE AREA. WINDS UP TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS TWIGGS AND HOUSTON COUNTIES...INCLUDING AREAS AROUND TARVERSVILLE... BONAIRE...BULLARD AND ROBINS AIR FORCE BASE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3257 8370 3272 8350 3254 8332 3245 8351 TIME...MOT...LOC 2133Z 135DEG 12KT 3253 8346
Special weather statement, Aug 19, 6:18 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON AUG 19 2013
GAZ082-083-095-192300-
618 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TWIGGS...BIBB AND
HOUSTON COUNTIES UNTIL 700 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELBERTA...MOVING NORTHWEST AT 10 MPH.
DOPPLER RADAR HAS INDICATED THAT 1.5 TO 1.75 INCHES OF RAIN HAS
FALLEN OVER THE AREA.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TWIGGS...BIBB AND HOUSTON COUNTIES...INCLUDING AREAS AROUND
ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...RIPLEY...
FITZPATRICK...BULLARD...MARION...HUBER...CENTERVILLE...MIDDLE GEORGIA
REGIONAL AIRPORT...DRY BRANCH...FRANKLINTON...RUTLAND AND SKIPPERTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3262 8372 3265 8372 3265 8371 3269 8370
3270 8374 3273 8379 3285 8344 3267 8338
3254 8364
TIME...MOT...LOC 2217Z 147DEG 9KT 3267 8361Special weather statement, Aug 19, 6:23 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT MON AUG 19 2013
GAZ113-192300-
623 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TOOMBS COUNTY UNTIL
700 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHNSON CORNER...MOVING NORTH AT 5 MPH.
RADAR HAS INDICATED ANYWHERE FROM 1.5 TO 1.75 INCHES OF RAIN HAS
FALLEN OVER THE WARNED AREA. UP TO AN ADDITIONAL INCH IS POSSIBLE
FROM THESE THUNDERSTORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TOOMBS COUNTY...INCLUDING AREAS AROUND TOOMBS CENTRAL...ENGLISH
EDDY...CEDAR CROSSING...ROCK SPRINGS...JOHNSON CORNER...NEW BRANCH...
SOUTH THOMPSON...PONDEROSA...OHOOPEE...SANTA CLAUS AND CENTER.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3193 8228 3193 8237 3194 8238 3195 8239
3195 8240 3196 8243 3220 8239 3218 8218
3191 8222 3191 8225
TIME...MOT...LOC 2221Z 182DEG 6KT 3206 8229Special weather statement, Aug 19, 8:05 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT MON AUG 19 2013
GAZ069-079>081-200045-
805 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TALBOT...UPSON...
TAYLOR AND CRAWFORD COUNTIES UNTIL 845 PM EDT...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM HANNAHS MILL TO
THOMASTON...CARSONVILLE AND BUTLER...MOVING SOUTH AT 5 MPH.
RUNOFF FROM THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS AND STREETS ACROSS TALBOT...
UPSON...TAYLOR AND CRAWFORD COUNTIES...INCLUDING AREAS AROUND
POTTERVILLE...FICKLING MILL...REYNOLDS...BUTLER...REDBONE
CROSSROADS...HANNAHS MILL...ATWATER...CREST...THE ROCK...
THOMASTON...SALEM...CARSONVILLE...SUNNYSIDE...ROWLAND AND WESLEY
CHURCH. ADDITIONALLY...COUNTRY ROADS...FORESTLANDS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3285 8447 3286 8449 3287 8447 3288 8451
3297 8453 3297 8450 3299 8448 3299 8413
3285 8412 3285 8411 3280 8410 3252 8407
3251 8411 3245 8416 3243 8438
TIME...MOT...LOC 0003Z 005DEG 4KT 3293 8434 3276 8430
3250 8423Special weather statement, Aug 19, 8:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT MON AUG 19 2013
GAZ030-041-200115-
837 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND HARALSON
COUNTIES UNTIL 915 PM EDT...
AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND A FEW THUNDERSTORMS FROM AROUND EUBANK LAKE TO
TALLAPOOSA...MOVING EAST AT 5 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
SOUTHERN POLK AND NORTHERN HARALSON COUNTIES...INCLUDING AREAS
AROUND TALLAPOOSA...FELTON...BUCHANAN...EUBANK LAKE AND DRAKETOWN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RAPIDLY RISING
WATER ON SMALL CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3394 8532 3395 8505 3391 8505 3390 8503
3381 8504 3379 8507 3371 8527 3376 8534
TIME...MOT...LOC 0035Z 265DEG 5KT 3388 8513 3381 8520
3377 8527The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:05 PM EDT | Special Weather Statement | FFC | Taylor, Upson | 40 min |
| Aug 19, 8:29 PM EDT | Areal Flood Warning | FFC | Toombs | 6 hr |
| Aug 19, 8:49 PM EDT | Special Weather Statement | FFC | Upson | 41 min |
| Aug 19, 9:06 PM EDT | Flash Flood Warning | FFC | Upson | 6 hr |
| Aug 19, 9:12 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 48 min |
| Aug 19, 10:53 PM EDT | Special Weather Statement | FFC | Dade, Walker | 52 min |
| Aug 20, 3:23 AM EDT | Flash Flood Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 20 hr |
| Aug 20, 12:31 PM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 5 days |
| Aug 20, 7:37 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 38 min |
| Aug 20, 7:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.